# SDR SWAA2022031571205

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORROSION R/H FLOOR TO SIDEWALL SUPPORT BS 727B+6; 727B+8; 727D+6; 727D+8; 727D+10; 727D+14; 727E+10; 749; 751; 755; RBL-21. / [01] REMOVED CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT AT BS 727D+14 ;MEASURES L: 1.1' W: .8' D:.015' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 STEP 4.A(2) TOOL ID:NCX000697; S/N:NSN; DUE:07/2022;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED ACB FLOOR TO SIDEWALL SUPPORT FROM BS 727+4 TO BS 767 RBL-21 PER SRM 51-40-02-0G-0;[04] RECEIVED; LOCATED AND DRILLED NEW ACB FLOOR TO SIDEWALL SUPPORT ITEM#146A7502-51; LOT#1481150-1 PER SRM 51-40-05-0G-0;[05] VERIFIED CORRECTIVE ACTION ENTRIES 3. AND 4.;[06] OK TO INSTALL RBL TO DIDEWALL SUPOORT RBL BS 727 TO BS 767;[07] CORRECTIVE STEP #6 SIDEWALL SUPPORT RBL;[08] OK TO INSTALL ACB FLOOR TO SIDEWALL SUPPORT BS 7+4 TO BS 767 RBL 21 GIVEN;[09] INSTALLED ACB FLOOR TO SIDEWALL SUPPORT BS727 TO BS767 RBL 21 I.A.W SRM 51-40-02-0G-0 AND DWG 146A7500.;[10] VERIFIED CORRECTIVE ACTION #9;[11] VERIFIED CORRECTIVE ACTION #9
